# SDR DALA2024120311393

- Difficulty date: December 2, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 59,823 hours, 42,725 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Cusp Web
- Condition: Corroded
- Location: X=-56 To X=-60
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP WEB BTW X=-56 TO X=-60 AND BTW STA Y=794-813 AT CPAX. SUMMARY OF NRC 00739: CORROSION LEVEL 2. CUSP WEB BTW X=-56 TO X=-60 AND BTW STA Y=794-813 AT CPAX WERE REPAIRED PER B717-200 SRM 53-00-55-2R PROCEDURE 4 REPAIR PARAGRAPH 5 B (14) FIG 216. (LP #0689566)
